Archiv der Mathematik

, Volume 23, Issue 1, pp 489–493

Sequences of adjoint functors

  • Peter I. Booth
Article
  • 68 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. [1]
    S.MacLane and G.Birkhoff, Algebra. New York 1967.Google Scholar

Copyright information

© Birkhäuser Verlag 1972

Authors and Affiliations

  • Peter I. Booth
    • 1
  1. 1.Department of MathematicsMemorial University of NewfoundlandSt. John'sCanada

Personalised recommendations